# SDR CALA2013110792711

- Difficulty date: November 7, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1160  FRAME CRACKED AT 6 O'CLOCK POSITION.    FRAME REPAIRED IAW SRM  53-40-07 REPAIR 3 FIG201.
